# SDR 98ZZZX3520

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487AL
- Make and model: Bell 407
- Aircraft serial: 53204
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 406040340101
- Condition: Cracked
- Location: T/R
- Component: 407040302101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A 25 HOUR INSPECTION, DISC PACK NR 7 WAS NOTED TO BE CRACKED.  THE CRACKED DISC OF THE 10 DISCS IS THE NR 10 DISC.  (THE VERY AFT DISC OF THE NR 7 DISC PACK).
